# SDR MASA97155

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120139
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 12027655029
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, THE RIGHT AILERON CONTROL CABLE WAS FOUND WITH TWO BROKEN STRANDS.  THE AREA OF DEFECT WAS WHERE THE CABLE RUNS THROUGH THE RIGHT ENGINE NACELLE FAIR LEAD.  MAINTENANCE REMOVED AND REPLACED THE RT UPPER AILERON CABLE, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
